New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KeepSmiling
New Member


Date Joined Oct 2007
Total Posts : 2
   Posted 10/22/2007 9:18 PM (GMT -7)   
Hi,
 
I was diagnosed with UC 7 weeks ago, and started steroid treatment. I just came off the steroids last week, and straight away broke out terribly with acne. Is there any correlation between the two?
 
BTW - after reading some of the posts on here, I was terrified. But, so far, it has not been easy, but life is really fine. :-)

pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20577
   Posted 10/22/2007 9:45 PM (GMT -7)   
Yup, pred can cause that, try Proactiv facial care before you try any oral RX for it....once the prednisone is out of your system it should clear up on it's own but if it's too bothersome try the Proactiv.

:)
My bum is broken....there's a big crack down the middle of it!  LOL  :)


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23549
   Posted 10/23/2007 4:05 AM (GMT -7)   
Hi and welcome :) Please don't let the stories you read on here scare you. Many of us here are in a bad way but it doesn't mean that it is going to happen to you. I agree that you should try the Proactiv too, my son used it and it did wonders for his acne (he doesn't have Uc - just a teen!).
 @--->--SHERRY--<---@
Left sided Uc -'92 - Colazal, Canasa, 6mp, Prilosec, Biotin, Forvia
Allergies - Singulair, Allegra, Astelin(got the script - just haven't tried it yet!)
Secondary Reynauds Syndrome - '04 - Norvasc
Fibromyalgia - '06 
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
 
 
 
 

 
 


tjf
Veteran Member


Date Joined Dec 2005
Total Posts : 3238
   Posted 10/23/2007 5:08 AM (GMT -7)   
I have used Proactiv for years! I love it. I don't have acne but it has helped w/ keeping my skin clear. My dermatologist has also given me Retina (sp??) for any troublesome spots (sunscreen broke my face out this summer). I use it as a spot treatment.

Oh and Welcome! Glad to have you here!
Tabitha (Tab)

100mg Azathioprine, 2 Fibercon, Colazal-6 a day, Acidopholis Pearls, Prilosec OTC

http://www.healingwell.com/donate
Co-Moderator UC Forum


julee70
Regular Member


Date Joined Oct 2007
Total Posts : 486
   Posted 10/23/2007 10:08 PM (GMT -7)   
Argh. I lost my original reply with that spam filter error. OK, here it is again, kinda.

When I stopped taking Prednisone last year, I developed what I thought was acne around my mouth and chin. I got some Proactiv but then I went to see my dermatologist. Turns out it was perioral dermatitis. And Proactiv is really bad for it! Perioral dermatitis can be caused by stopping cortisone skin creams and that's why my dr. thought it was brought about by my stopping taking the steriods. I used some prescription creams and it went away in about 3 months. Normally it's a chronic condition, so I'm pretty sure that it's quick appearance and disappearance was due to my taking Prednisone.

KeepSmiling, if you're acne is around your mouth/chin, you might want to see a dermatologist.

Keep smiling!
-------
UC for the last ten years
Current Meds: 6MP
Past Meds: You name it; I've tried it.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 13, 2017 9:02 PM (GMT -7)
There are a total of 2,905,159 posts in 318,831 threads.
View Active Threads


Who's Online
This forum has 158197 registered members. Please welcome our newest member, Joyb4.
347 Guest(s), 6 Registered Member(s) are currently online.  Details
Alcie, DianeB, mudshark, Scaredy Cat, magoo2, UCer23